# SDR SWAA2017051613733

- Difficulty date: May 12, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N421LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 32452
- Aircraft time: 53,487 hours, 30,902 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W4142041520
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRE DAMAGED AT CONNECTOR D10744.  RETERMINATED WIRE PER SWPM AND WDM.
